Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 36, NWS Green Bay, WI

April 25, 2011

NWS Green Bay, WI issued this small craft advisory at Apr 25, 2011, 4:31 AM CDT. It took effect at Apr 26, 2011, 3:00 AM CDT. It was in force for 86 min.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 4:31 AM CDT (09:31 UTC)
In effect from
Apr 26, 2011, 3:00 AM CDT
Expired
Apr 26, 2011, 4:26 AM CDT
In force
86 min
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WHUS73 KGRB 250931
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CDT MON APR 25 2011

...NORTHEAST WINDS INCREASING TONIGHT...

.A LOW PRESSURE SYSTEM OVER THE MIDDLE MISSISSIPPI VALLEY REGION
WILL DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE
TONIGHT INTO TUESDAY. AS THE LOW PRESSURE SYSTEM APPROACHES THE
STATE LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY
TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 4 TO 7
FEET.

LMZ521-522-541>543-251745-
/O.NEW.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE
  TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN
  TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 15
  KNOTS LATE TUESDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO
  4 TO 7 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TH
4 follow-up statements
207 
WHUS73 KGRB 251447
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
947 AM CDT MON APR 25 2011

...NORTHEAST WINDS INCREASING TONIGHT...

.A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL DEEPEN AND
LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE TONIGHT INTO TUESDAY.
AS THE LOW PRESSURE APPROACHES THE STATE LATE TONIGHT...NORTHEAST WINDS
WILL INCREASE TO 30 KNOTS BY TUESDAY MORNING. THE INCREASING WINDS WILL
PRODUCE WAVES OF 4 TO 7 FEET.

LMZ521-522-541>543-252300-
/O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
947 AM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE
  TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN
  TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 KNOTS
  LATE TUESDAY AFTERNOON.

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN 
  TO 4 TO 7 FEET ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
099 
WHUS73 KGRB 252131
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 PM CDT MON APR 25 2011

...NORTHEAST WINDS INCREASING LATEER ON TONIGHT AND TUESDAY...

.A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL
DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE
TONIGHT INTO TUESDAY. AS THE LOW PRESSURE APPROACHES THE STATE
LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY
TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 6 TO
9 FEET BY TUESDAY.

LMZ521-522-541>543-260545-
/O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 PM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN 
  TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 
  KNOTS LATE TUESDAY AFTERNOON. 

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO
  5 TO 8 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
394 
WHUS73 KGRB 260204
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
904 PM CDT MON APR 25 2011

...NORTHEAST WINDS INCREASING OVERNIGHT AND TUESDAY...

.A LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI VALLEY WILL
DEEPEN AND LIFT NORTHWARD TOWARD THE GREAT LAKES REGION LATE
TONIGHT INTO TUESDAY. AS THE LOW PRESSURE APPROACHES THE STATE
LATE TONIGHT...NORTHEAST WINDS WILL INCREASE TO 30 KNOTS BY
TUESDAY MORNING. THE INCREASING WINDS WILL PRODUCE WAVES OF 5 TO
9 FEET BY TUESDAY.

LMZ521-522-541>543-261015-
/O.CON.KGRB.SC.Y.0036.110426T0800Z-110427T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
904 PM CDT MON APR 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
TUESDAY. 

* WINDS: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS LATE 
  TONIGHT AND THEN TO 30 KNOTS TUESDAY MORNING. WINDS WILL BEGIN 
  TO DIMINISH TUESDAY AFTERNOON AND BECOME SOUTHEAST 10 TO 20 
  KNOTS LATE TUESDAY AFTERNOON. 

* WAVES: WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND THEN TO
  5 TO 9 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
325 
WHUS73 KGRB 260926
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
426 AM CDT TUE APR 26 2011

...STRONG EAST WINDS DEVELOPING THIS MORNING...

.LOW PRESSURE APPROACHING FROM SOUTHEAST IOWA WILL CAUSE EAST WINDS
TO INCREASE RAPIDLY THIS MORNING. A BRIEF PERIOD OF GALE FORCE GUSTS
TO 40 KNOTS CAN BE EXPECTED FROM THIS MORNING INTO THE EARLY AFTERNOON.
THE INCREASING WINDS WILL PRODUCE WAVES AS HIGH AS 6 TO 9 FEET ON
LAKE MICHIGAN.

LMZ521-522-541>543-261730-
/O.UPG.KGRB.SC.Y.0036.000000T0000Z-110427T0000Z/
/O.NEW.KGRB.GL.W.0009.110426T0926Z-110427T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
426 AM CDT TUE APR 26 2011

...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST TO NORTHEAST WINDS WILL INCREASE TO 30 KNOTS WITH
  GALE FORCE GUSTS TO 40 KNOTS THIS MORNING. THE STRONG GUSTS WILL
  CONTINUE INTO THE EARLY AFTERNOON HOURS BEFORE DECREASING. WINDS
  WILL BECOME SOUTHEAST TO SOUTH AT 10 TO 20 KNOTS LATER THIS
  AFTERNOON AND EVENING.

* WAVES: WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY...AND 6 TO 9
  FEET ON LAKE MICHIGAN TODAY. THE HIGH WAVES WILL PERSIST INTO
  THE EARLY EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND GUSTS OF 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 4:03 AM CDT, 28 minutes earlier.

Area forecast discussion, Apr 25, 4:03 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT MON APR 25 2011

.SHORT TERM...TODAY/TONIGHT/TUESDAY. EARLY THIS MORNING AN EAST TO
WEST SURFACE RIDGE STRETCHED OVER THE GREAT LAKES REGION. MID TO
HIGH LEVEL CLOUDS WERE PASSING OVER PARTS OF CENTRAL AND NORTHEAST
CENTRAL WISCONSIN THIS MORNING. THE NORTH WAS MAINLY CLEAR WITH NO
REPORTS OF FOG AS OF 3 AM THIS MORNING. OTHERWISE THE MAIN EVENT
THROUGH TUESDAY IS THE FIRST OF A SERIES OF STORM SYSTEMS WHICH
WILL IMPACT THE REGION THIS WEEK. CLOUDS WILL BE ON THE INCREASE
FROM SOUTH TO NORTH TODAY AS THE SYSTEM DEVELOPING OVER THE
CENTRAL PLAINS AND MID MISSISSIPPI VALLEY REGION LIFTS NORTH TOWARD
THE GREAT LAKES REGION. MODELS RUNS OVERNIGHT STILL NOT QUITE IN
SYNC WITH TIMING OF THIS FIRST SYSTEM. NAM IS CONSIDERABLY SLOWER
THAN THE REST OF THE PROGS...DELAYING THE PCPN UNTIL THE AFTERNOON
OVER NORTHERN WISCONSIN. WILL CONTINUE WITH THE BLEND OF THE GFS
AND ECMWF TIMING WHICH COINCIDES WITH THE GOING FORECAST.

THIS STORM SYSTEM WILL WORK INTO A INITIALLY COOL DRY AIR MASS DUE
TO THE DRY EAST FEED OF AIR FROM THE DEPARTING RIDGE. EVAP COOLING
AFFECTS AND COLDER AIR LIKELY WORKING DOWN WITH THE MORE INTENSE
PRECIPITATION ACROSS THE NORTH LATER TUESDAY PROVIDES THE POTENTIAL
OF A MIX OF RAIN AND SNOW.

WITH DEVELOPING EAST WINDS TODAY WILL NEED TO COOL OFF THE LAKE
SHORE TODAY AND AREAS A BIT FURTHER INLAND. OTHERWISE WARMEST
TEMPS LIKELY NORTH WHERE MORE SUN AND MIXING EXPECTED. WILL RUN
WITH A NON DIURNAL CURVE FOR TEMPS ON TUESDAY DUE TO THE STEADY OR
SLOWLY FALLING TEMPS IN THE AFTERNOON AS THE PCPN INTENSITY
INCREASES.

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.

00Z MODELS HAD A SURFACE LOW CENTERED OVER WISCONSIN AT 00Z
WEDNESDAY. THE LOW WAS FORECAST TO WEAKEN AND DIE OFF BEFORE
ANOTHER SYSTEM MOVES OUT OF THE PLAINS AND INTO THE GREAT LAKES
REGION. POPS AND PRECIPITATION TYPE WITH THE LOW ARE A MAJOR
CONCERN FOR MID TO LATE WEEK. STILL SOME UNCERTAINTY REGARDING
COLD AIR AND SNOW POTENTIAL IN NORTHERN WISCONSIN. TIME/HEIGHT
SECTIONS FROM THE 00Z NAM INDICATED A FEW INCHES OF SNOW AT RHI
TUESDAY NIGHT INTO EARLY WEDNESDAY WHILE THE 00Z GFS HAD MOSTLY
RAIN THERE. COULD NOT COME UP WITH A GOOD ENOUGH REASON TO MAKE
MAJOR CHANGES TO THE PREVIOUS FORECAST SO HAVE KEPT FAIRLY CLOSE
TO WHAT WAS ALREADY IN THERE. DID CHANGE SOME OF THE EASTERN AND
SOUTHERN PART OF THE AREA TO REMOVE SNOW CHANCES...BUT PRETTY MUCH
LEFT THE REST ALONE WITH LITTLE CHANGE TO TEMPERATURES.

MODELS WERE FAIRLY CONSISTENT IN KEEPING QPF OVER MUCH OF THE AREA
WEDNESDAY NIGHT INTO THURSDAY SO KEPT CHANCE POPS GOING WITH AT
LEAST SOME MENTION OF SNOW IN THE NORTHWEST HALF OF THE AREA UNTIL
18Z THURSDAY. PRECIPITATION WITH THE SYSTEM SHOULD BE MOVING OUT
BEFORE 06Z FRIDAY SO ONLY HAVE SLIGHT CHANCE POPS IN THE EXTREME
NORTHEAST AND THEN DRY.

SURFACE AND UPPER LEVEL RIDGING SHOULD KEEP THE AREA DRY ON FRIDAY
WITH TEMPERATURES NEAR NORMAL FOR LATE APRIL. MODELS HAD SOME TIMING
DIFFERENCES WITH THE SYSTEM MOVING IN LATER THIS WEEK SO MADE
LITTLE ADJUSTMENT TO THAT PART OF THE FORECAST.
&&

.AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL TODAY. MFVR CIGS
FOLLOWED BY IFR CIGS AND VSBYS WILL SPREAD NORTHWARD TONIGHT AS A
LOW PRESSURE SYSTEM SPREADS RAIN NORTHWARD THROUGH TUESDAY.
&&

.MARINE...INCREASING PRESSURE GRADIENT WITH THE APPROACH OF A
DEEPENING LOW PRESSURE SYSTEM FROM THE CENTRAL PLAINS WILL PRODUCE
SCA CONDITIONS AND NEAR GALE CONDITIONS LATE TONIGHT INTO TUESDAY.
WILL START A SCA LATE MONDAY NIGHT.
&&

.FIRE WEATHER...AFTERNOON MINIMUM RELATIVE HUMIDITY LEVELS MIXED
OUT TO NEAR 30 PERCENT ON SUNDAY. WITH A BIT WARMER TEMPS TODAY
LOOK FOR AFTERNOON MIN HUMIDITY DROPPING TO AROUND 25
PCT...ESPECIALLY OVER NORTHERN SAND REGIONS. WINDS WILL BE ON THE
LIGHT SIDE THIS MORNING BUT WILL INCREASE TO 10 TO 15 MPH THIS
AFTERNOON.
&&

.HYDROLOGY...TOTAL PRECIPITATION FROM MONDAY NIGHT THROUGH
TUESDAY NIGHT ABOUT ONE INCH AT THIS TIME. THIS WILL LIKELY RAISE
RIVER LEVELS BUT STILL BELOW FLOOD STAGE. THIS RAIN WILL ALSO
MAINTAIN CURRENT NEAR OR MINOR FLOOD STAGE LEVELS ON THE WOLF
RIVER A BIT LONGER THIS WEEK. SOME FIELDS AND LOW LYING AREAS WILL
SEE SOME PONDING OF WATER...BUT OVERALL NO FLOODING ANTICIPATED.
SEVERAL SYSTEMS TRACKING OVER THE AREA THIS WEEKEND AND INTO THE
WEEKEND WILL KEEP THE RIVERS AT CURRENT LEVELS AND PRODUCE
SATURATED SOILS. WILL LIKELY HAVE ONLY ONE DRYING DAY ON FRIDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/MG
Hazardous weather outlook, Apr 24, 3:03 PM CDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT SUN APR 24 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
303 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...MAINLY ACROSS CENTRAL
AND EAST-CENTRAL WISCONSIN. SEVERE WEATHER IS NOT ANTICIPATED.

WIDESPREAD RAINFALL AMOUNTS OF 3/4 INCH TO 1 INCH CAN BE EXPECTED
MONDAY NIGHT THROUGH TUESDAY. THIS AMOUNT OF RAIN WILL LIKELY
KEEP RIVERS AT THEIR CURRENT LEVELS...OR CAUSE THEM TO RISE A
LITTLE. IF RAINFALL AMOUNTS END UP BEING A LITTLE HEAVIER THAN NOW
EXPECTED...SEVERAL RIVERS OVER EAST CENTRAL WISCONSIN COULD AGAIN
REACH OR EXCEED FLOOD STAGE. RAINFALLS IN EXCESS OF AN INCH WOULD ALSO
PRODUCE AREAS OF LOWLAND FLOODING. ANYONE LIVING IN A LOW-LYING
AREA OR NEAR A RIVER OR STREAM SHOULD MONITOR LATER FORECASTS.

THE RAIN WILL MIX WITH AND COULD CHANGE TO SNOW ACROSS NORTH-
CENTRAL WISCONSIN LATE TUESDAY AND TUESDAY NIGHT. AT THIS
POINT...ONLY AN INCH OR TWO OF SLUSHY ACCUMULATION IS ANTICIPATED.
BUT ANYONE TRAVELING ACROSS NORTHERN WISCONSIN LATE TUESDAY OR
TUESDAY NIGHT SHOULD CLOSELY MONITOR LATER FORECASTS FOR UPDATED
SNOWFALL ESTIMATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-251100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
303 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY BY LATE MONDAY
NIGHT. THEY WILL LIKELY CONTINUE UNTIL LATE IN THE WEEK. THERE IS
ALSO THE POSSIBILITY OF NORTHEAST GALES FOR A TIME ON TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

JS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.